# SDR SWAA2021060779117

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 58,069 hours, 34,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241AF HAS COMPOSITE DAMAGE TO UPPER SKIN.  EVALUATED FLOOR PANEL 241AF AND FOUND MULTIPLE AREAS OF DAMAGE ON UPPER FACE SHEET AND DAMAGE TO LOWER SURFACE.  FABRICATED A NEW FLOOR PANEL IAW SRM 53-00-50-2R-0 REV. 73 PARAGRAPH 4 AND TABLE 204, & DRAWING 144A5810.   INSTALLED INSERTS & CURED IAW BAC5085 PARAGRAPH 8.4.2.2 AND FIGURE 15 (A33842) (A47027).  REPLACED FLOOR PANEL  IAW SRM 53-00-50-2R-0 REV. 73, BAC5085 AND DRAWING 144A5810.
